×

Found 36,433 Documents (Results 1–100)

100
MathJax

The Neumann problem for the Laplacian in half-spaces. (English) Zbl 07565325

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 219-251 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Existence of bounded soliton solutions in the problem of longitudinal oscillations of an elastic infinite rod in a field with a nonlinear potential of general form. (English. Russian original) Zbl 07557360

Comput. Math. Math. Phys. 62, No. 6, 904-919 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 933-950 (2022).
MSC:  35-XX 37-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software